An analogue of Gutzmer's formula for Hermite expansions

Tom 185 / 2008

S. Thangavelu Studia Mathematica 185 (2008), 279-290 MSC: Primary 42A38; Secondary 42B99, 43A90. DOI: 10.4064/sm185-3-5

Streszczenie

We prove an analogue of Gutzmer's formula for Hermite expansions. As a consequence we obtain a new proof of a characterisation of the image of $ L^2(\mathbb R^n)$ under the Hermite semigroup. We also obtain some new orthogonality relations for complexified Hermite functions.

Autorzy

  • S. ThangaveluDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560 012, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek